# SDR AALA201602159002

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 41,228 hours, 27,259 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT ELEVATOR NR 2 HINGE ARM END FITTING HAS DAMAGE, FROM CHAFING ON A BONDING STRAP END FITTING.  REPLACED ELEVATOR NR 2 HINGE ARM END FITTING IAW AMM 55-16-42-400-001-A.
